# SDR SWIA2019121847007

- Difficulty date: October 19, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLAP STUB FAIRING ASSY IS DAMAGED BEYOND REPAIR & FWD HALF-HINGE IS DAMAGED BEYOND REPAIR  (C-CHECK)   RO:12/14/2019 REMOVED AND REPLACED LH FLAP STUB FAIRING AND FWD HINGE HALF IAW CRJ 200 SRM. REFERENCE CONTINUATION CARD FOR WORK PERFORMED AND CLEARANCE CHECK.
